Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why do I get extremely heavy periods which occur twice or thrice a month and last for 7 or more days ?

Hi I am kayla I am 21 I am 5 feet 1 inch long I weigh 120 pounds and I have issues with my menstrual cycle I have 2 to three a month they last 7 to 14 days long and they are extremely heavy just recently I ended up in the hospital because I got really dizzy and passed out on my aunt the thing is I do not have anemia I have been like this since I was 8 years old and I pass clots a lot when I am not on my period I am discharging what do I do? maybe I should add I am not sexually active.
Asked On : Wed, 21 Sep 2011
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
welcome to health care magic
it is just because of infection,,,try to take healthy diet,12 glasses of water every day..have ashokarisht for three months regularly ,,supari pak at night 2 tablespoo every night with one glass of happens to many girls so no need to worry .follow this plan and let me know
take care
Dr payal
Answered: Thu, 22 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor